# SDR QMLA2014042814044

- Difficulty date: April 28, 2014
- Submitted: April 30, 2014
- Operation: Air carrier
- Aircraft: N904CF
- Make and model: Urocop AS365N3
- Aircraft serial: 3676
- Aircraft time: 5,532 hours
- Engine: Tmeca ARRIEL2B
- Engine time: 6,953 hours
- System (JASC): 2150 · Cabin Cooling System
- Part: Compressor
- Part number: 5900081
- Condition: Failed
- Location: Ac System
- Stage of operation: AA
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

BURNING SMELL & SMOKE IN THE CABIN.  AIR CONDITIONING & FAN TURNED OFF & IT SUBSIDED.  AIR CONDITIONER COMPRESSOR INTERNAL FAILURE.
